# SDR AALA201712069023

- Difficulty date: December 4, 2017
- Submitted: December 7, 2017
- Operation: Air carrier
- Aircraft: N146AA
- Make and model: Airbus A321-231
- Aircraft serial: 6761
- Aircraft time: 7,238 hours, 2,751 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: IN FLIGHT, ECAM MESSAGE DISPLAYED SMOKE WARNING IN LAVATORY FOR 3-5 SECONDS, THEN SELF-CLEARED. FLIGHT ATTENDANTS CONFIRMED NO EVIDENCE OF SMOKE IN ANY LAVATORY, FAULT ASSOCIATED WITH LAVATORY E. MAINTENANCE FOUND NO FAULTS AND PERFORMED SUCCESSFUL CIDS TEST NO. MB23-73-00.
